# SDR C2XA06IA157

- Difficulty date: September 23, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 12,718 hours, 10,691 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LEX - FLIGHT 2671, THE CREW REPORTED SMOKE IN THE COCKPIT AFTER AN ACARS MESSAGE FOR PACK 2 VALVE CLOSED MESSAGE.  THE AIRCRAFT DIVERTED TO LEX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
